Results 1 to 4 of 4
Hair Loss/blood Work/too Much Vitamins
  1. #1
    jpilates is offline New Member
    Join Date
    Apr 2007
    Posts
    4

    Default Hair Loss/blood Work/too Much Vitamins

    Hi Everyone, Hope someone can shed some light on this. For the last couple of years my hair has been coming out steadily, all over causing much less volume than before. I had blood tests done and the only major thing that came up was Vitamin B12 1839.0, Normal range 211-946 and Folic Acid 20., Normal range 4.2-19.9. also Red Blood Count Low, 3.74. All the rest were in the normal range. First, how do you get it back down? I was only taking a B Complex, which I stopped and can this cause Hair loss? I know taking too many vitamins can cause a host of symptoms, which I have a few but how do you combat too many vitamins? I don't see how taking a B complex made it this high to begin with.
    Any insight would be greatly appreciated.

    Thanks.

  2. #2
    Mike VG is offline Member
    Join Date
    Sep 2007
    Location
    Missouri
    Posts
    248

    Default

    If you don't mind me asking, "What prescription drugs are you taking?" Some of those are contributors to hair loss.
    Mike VG
    Mike VG

  3. #3
    jpilates is offline New Member
    Join Date
    Apr 2007
    Posts
    4

    Default

    The only prescription drug is Advair and occasionally proventil inhaler. I did have a Mineral check done by way of hair analysis and it showed high levels of mercury, 1.32 normal, mine was 2.0. The nutritionist who ordered the tests said that could do it and i have an overabundance of zinc. I also had bloodwork done which came back with too much B vitamin and folic acid. I think that was from taking two multi's a day, which I have since stopped. All my thyroid, iron binding capacity, iron levels and every other blood test came back normal.

  4. #4
    Mike VG is offline Member
    Join Date
    Sep 2007
    Location
    Missouri
    Posts
    248

    Default

    jpilates, I checked with Rx List, which is a very comprehensive site dealing with every aspect of drugs on the human body. There is nothing to indicate hair loss as a result of taking Advair or Proventil. So it must be your heavy intake of a certain ingredient in your vitamin regimen, or it's male pattern baldness. Hehehe. The same thing is happening to me. I look like a damn Catholic monk. And it just starts, last year full head of hair, now, hehehe. Take care, hope you find the culprit.
    Mike VG
    Mike VG

Similar Threads

  1. Fentanyl and hair loss?
    By Tricia LeMay in forum Featured Drugs
    Replies: 6
    Last Post: 03-11-2018, 06:44 PM
  2. Advil/Hair loss
    By lynnhal in forum Latest Drug Related News
    Replies: 14
    Last Post: 01-19-2011, 03:43 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22